# SDR DALA2022030801507

- Difficulty date: March 5, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 80,425 hours, 10,519 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3305 CORROSION ON BUSHING ECCENTRIC PIN ON LH MAIN LANDING GEAR. CORRECTIVE ACTION: REPAIRED LUG OF ECCENTRIC PIN RIB 6 ON LH MAIN LANDING GEAR AS PER ER/A 597150-14. (2144413)
